Posted by Sheilac on September 18, 2012, at 19:37:49
In reply to Re: Called doc! high on Lamictal! » Sheilac, posted by SLS on September 18, 2012, at 18:49:57
I guess what I mean by feeling high is that by noon I feel full of energy and buzz around the house doing all kinds of things. It's hard for me to sit still and relax.
I also tend to get a little more aggressive easier. A little too wound up about situations and issues. I don't want to come off as a hot head.
I will go up from 100mg to 150mg then 200mg.
He is adament about me taking 100mg 2x a day. I will try it, but if I get to the point of not sleeping I will have to rethink this plan.
My first doc years ago stressed how very important sleep is with mood disorders and I totally agree.
Also, the smallest amount of caffeine makes me super hyper and the smallest amount of alcohol makes me sick. Guess its the nature of Lamictal.
By the way, no rash but sometimes my gums itch. Weird.